# SDR 2008UALA01759

- Difficulty date: March 27, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 72,530 hours, 11,756 cycles
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU GEN OFF EICAS MSG WITH ASSOC SWITCH LIGHT ILLUMINATED.
